On Wielandt's theory of subnormal subgroups

Research output: Contribution to journalArticle

Authors

Colleges, School and Institutes

Abstract

The classic Zipper lemma of Wielandt on subnormal subgroups is generalized. An application is a new proof of a theorem of Bartels which describes the subnormal closure of a subgroup.

Details

Original languageEnglish
Pages (from-to)263-266
JournalBulletin of the London Mathematical Society
Volume42
Issue number2
Publication statusPublished - 9 Feb 2010